Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 9, 2012, 4:07 PM EDT for 20 counties in Michigan. It took effect at May 10, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2012, 4:07 PM EDT (20:07 UTC)
- In effect from
- May 10, 2012, 2:00 AM EDT
- Expired
- May 10, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 14 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
863 WWUS73 KAPX 092007 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 407 PM EDT WED MAY 9 2012 ...ANOTHER CHILLY AIRMASS TO VISIT THE NORTH WOODS TONIGHT... . WESTERN LAKES HIGH PRESSURE WILL CONTINUE TO STEADILY BUILD EAST INTO NORTHERN MICHIGAN OVERNIGHT. LINGERING CLOUDS WILL GIVE WAY TO QUICKLY CLEARING SKIES LATE THIS AFTERNOON AND EARLY EVENING. THE COMBINATION OF CLEARING SKIES AND SUBSIDING WINDS WILL ALLOW TEMPERATURES TO DROP RATHER QUICKLY THROUGH THE EVENING AND EARLY MORNING HOURS. MIZ016>036-101200- /O.NEW.KAPX.FR.Y.0001.120510T0600Z-120510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY 407 PM EDT WED MAY 9 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S AWAY FROM THE IMMEDIATE GREAT LAKES SHORELINES. * THE NORMALLY COLDER LOCATIONS OF INTERIOR NORTHEAST LOWER MICHIGAN MAY BRIEFLY FALL INTO THE UPPER 20S. * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE THURSDAY. IMPACTS... * AREAS OF FROST ARE EXPECTED. * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
217 WWUS73 KAPX 100205 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1005 PM EDT WED MAY 9 2012 ...A FROSTY NIGHT EXPECTED ACROSS NORTHERN LOWER MICHIGAN... .WESTERN LAKES HIGH PRESSURE WILL STEADILY BUILD EAST INTO NORTHERN MICHIGAN OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS...WHICH WILL ALLOW TEMPERATURES TO FALL QUICKLY. AREAS OF FROST ARE LIKELY AFTER MIDNIGHT OVER INTERIOR PORTIONS OF NORTHERN LOWER MICHIGAN. MIZ016>036-101015- /O.CON.KAPX.FR.Y.0001.120510T0600Z-120510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY 1005 PM EDT WED MAY 9 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S AWAY FROM THE IMMEDIATE GREAT LAKES SHORELINES. * THE NORMALLY COLDER LOCATIONS OF INTERIOR LOWER MICHIGAN MAY DROP INTO THE UPPER 20S. * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE THURSDAY. IMPACTS... * AREAS OF FROST ARE EXPECTED. * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JK
774 WWUS73 KAPX 100707 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 307 AM EDT THU MAY 10 2012 ...A FROSTY NIGHT EXPECTED ACROSS NORTHERN LOWER MICHIGAN... .HIGH PRESSURE ACROSS THE REGION WILL CONTINUE TO PROVIDE CLEAR SKIES AND LIGHT WINDS THROUGH SUNRISE...ALLOWING FOR THE DEVELOPMENT OF FROST IN MANY LOCATIONS. MIZ016>036-101200- /O.CON.KAPX.FR.Y.0001.000000T0000Z-120510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY 307 AM EDT THU MAY 10 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE 30 TO 36 DEGREE RANGE FOR MANY LOCATIONS THROUGH SUNRISE...WITH NORMALLY COLDER INTERIOR LOCATIONS DIPPING INTO THE UPPER 20S. * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE. IMPACTS... * AREAS OF FROST ARE EXPECTED. * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LAWRENCE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 9, 3:53 PM EDT, 14 minutes earlier.
Area forecast discussion, May 9, 3:53 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 353 PM EDT WED MAY 9 2012 .SYNOPSIS... ISSUED AT 353 PM EDT WED MAY 9 2012 THE POCKET OF COOL AIR CURRENTLY OVER THE GREAT LAKES...WILL DEPART TO THE EAST TONIGHT. HIGH PRESSURE WILL FOLLOW...CROSSING THE REGION TOMORROW. NICE WEATHER AND MILDER TEMPERATURES WILL RETURN FOR THURSDAY...AND ESPECIALLY FRIDAY. A VERY WEAK COOL FRONT WILL MOVE THROUGH FRIDAY NIGHT...WITH A BRIEF CHANCE OF SHOWERS. PLEASANT WEATHER WILL QUICKLY RETURN FOR SUNDAY AND MONDAY. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 353 PM EDT WED MAY 9 2012 MID LEVEL TROUGH BISECTING THE STATE THIS AFTERNOON...WITH ITS EYES SET ON THE NORTHEAST AS PROGRESSIVE MID LEVEL FLOW ALLOWS UPSTREAM RIDGE AXIS TO APPROACH. NORTHERN LAKES DRY AIR TRYING IN EARNEST TO BUILD SOUTH...WITH NEARLY CLOUD-FREE SKIES NORTH OF THE MIGHT MAC. CLOUDS REMAIN RATHER PERSISTENT OVER NORTHERN LOWER...ESPECIALLY AWAY FROM THE STABILIZING INFLUENCES OF NORTHERN LAKE MICHIGAN. COOL NORTHWEST ADVECTION AND CLOUDS PREVENTING MUCH TEMPERATURE RESPONSE ...WITH MID AFTERNOON READINGS STUCK IN THE 50S. THE PRIMARY FORECAST CHALLENGE THROUGH THE SHORT TERM CENTERS ON JUST HOW COLD TO GO WITH TEMPERATURES TONIGHT...ALONG WITH ASSOCIATED HEADLINE CONCERNS. OVERHEAD TROUGH CONTINUES TO EXIT STAGE RIGHT OVERNIGHT...ALLOWING CURRENT WESTERN LAKES SURFACE RIDGE TO BUILD ACROSS THE STATE. AGGRESSIVE CLEARING SHOULD KICK IN RATHER QUICKLY LATE THIS AFTERNOON AND EARLY EVENING AS DIURNAL CONTRIBUTION IS LOST. CLEARING SKIES AND QUICKLY SUBSIDING WINDS SHOULD ALLOW TEMPERATURES TO DROP RATHER QUICKLY THIS EVENING THROUGH THE EARLY MORNING HOURS. MID 20 DEW POINTS ACROSS EASTERN UPPER AND OVERNIGHT LOWS LAST NIGHT IN THE LOWER 30S JUST NORTH OF LAKE SUPERIOR GIVES SOME INDICATION ON HOW COLD TEMPERATURES SHOULD DROP TONIGHT. WINDS MAY NOT COMPLETELY DECOUPLE...AND WHEN COMBINED WITH SOMEWHAT WET SOILS AND FURTHER GREEN-UP...TEMPERATURES MIGHT NOT TANK AS COLD AS UPSTREAM DEW POINTS SUGGEST. STILL...WIDESPREAD LOWER AND MIDDLE 30S LOOK LIKE A SAFE BET AWAY FROM THE IMMEDIATE BIG LAKES WATERS...WITH EVEN A FEW UPPER 20S POSSIBLE IN THE TYPICAL ICE BOX LOCATIONS OF INTERIOR NORTHERN LOWER MICHIGAN. GIVEN ABOVE...WILL GO AHEAD AND PULL THE TRIGGER ON A FROST ADVISORY FOR ALL OF NORTHERN LOWER MICHIGAN... EXCLUDING ARENAC AND GLADWIN COUNTIES. WILL NEED TO MONITOR FOR POSSIBLE UPGRADE TO FREEZE WARNINGS FOR A FEW INTERIOR COUNTIES... BUT CURRENT INDICATIONS ARE FREEZING TEMPERATURES WILL REMAIN FEW AND FAR BETWEEN. CURRENT CENTRAL ONTARIO SHORTWAVE DIVING SOUTHEAST ON BACKSIDE OF DEPARTING PARENT TROUGH AXIS WILL PIVOT ACROSS THE EASTERN LAKES THURSDAY...LIKELY BRINGING AT LEAST A BAND OF HIGH AND MID LEVEL CLOUDS ACROSS THE NORTHEAST HALF OF THE AREA. OTHERWISE...A DRY..SUNNY DAY IS EXPECTED. COMBO OF SUNSHINE AND A GRADUALLY MODIFYING AIR MASS SHOULD ALLOW TEMPERATURES TO REACH WELL INTO THE 60S AWAY FROM THE GREAT LAKES SHORELINES. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 353 PM EDT WED MAY 9 2012 LARGE SCALE PATTERN REMAINS PROGRESSIVE ACROSS NORTH AMERICA AT THE START OF THIS FORECAST CYCLE. SHORT WAVE TROUGH CURRENTLY MOVING THROUGH THE UPPER GREAT LAKES THIS AFTERNOON WILL BE SLOWED JUST A BIT BY ADDITIONAL ENERGY DROPPING INTO IT FROM NORTHEAST ONTARIO LATER TONIGHT INTO THURSDAY...BUT THE NEXT UPPER WAVE PUSHING INTO THE PACIFIC NORTHWEST/BRITISH COLUMBIA TODAY WILL EVENTUALLY MOVE THINGS ALONG. NARROW BUT SHARP SHORT WAVE RIDGE MOVING INTO THE HIGH PLAINS TODAY WILL BUILD INTO THE UPPER GREAT LAKES FOR FRIDAY...WITH HEIGHT FALLS FROM PACIFIC SYSTEM GRAZING MICHIGAN BY THIS WEEKEND. GENERAL "BAGGINESS" IN THE HEIGHT PATTERN WILL LINGER ACROSS THE REGION INTO EARLY NEXT WEEK AS SOME ENERGY SPLITS FROM THE MAIN FLOW AND FORMS A NEW SOUTHERN BRANCH TROUGH OVER THE LOWER MISSISSIPPI VALLEY AND SOUTHEASTERN STATES. DEEP LAYER RIDGING WILL APPROACH THE FORECAST AREA THURSDAY NIGHT... WITH SURFACE HIGH PRESSURE CENTERED OVER THE OHIO RIVER VALLEY. DEEP LAYER WARM ADVECTION SETS IN AS WELL...WHICH MAY BRING A FEW CLOUDS TO THE FORECAST AREA BUT OVERALL THINGS LOOK QUIET THROUGH FRIDAY AFTERNOON. HIGHS FRIDAY WILL BE WELL INTO THE 60S/LOWER 70S AWAY FROM LAKE BREEZE INFLUENCES...A SOLID 5-10 DEGREES ABOVE AVERAGE. SHORT WAVE ENERGY MOVING ACROSS CENTRAL CANADA AND THE DAKOTAS FRIDAY WILL PUSH A COLD FRONT INTO WESTERN PORTIONS OF UPPER MICHIGAN/WISCONSIN BY THE AFTERNOON. NARROW LOW LEVEL MOISTURE AXIS EXPECTED TO GET PULLED NORTH AHEAD OF THE FRONT...RESULTANT MODEST INSTABILITY SHOULD RESULT IN AT LEAST SCATTERED THUNDERSTORMS DEVELOPING UPSTREAM OF THE FORECAST AREA FRIDAY AFTERNOON...BUT MUCH OF THAT INSTABILITY WILL PROBABLY BE LOST WITH NOCTURNAL COOLING SETTING IN. BUT THERE SHOULD BE A NARROW FRONTAL RAIN BAND ALONG AND BEHIND THE FRONT THAT IS EXPECTED TO SWEEP INTO NORTHERN MICHIGAN DURING THE LATE EVENING AND OVERNIGHT HOURS...POSSIBLY EVEN A RUMBLE OF THUNDER ACROSS NORTHERN LOWER WITH SOME ELEVATED INSTABILITY ABOVE THE COLD FRONTAL ZONE. CURRENT INDICATIONS ARE THAT COLD FRONT WILL BE EAST OF THE FORECAST AREA AFTER DAYBREAK SATURDAY...AND RAIN SHOWERS SHOULD GRADUALLY SINK SOUTH OF THE FORECAST AREA BY EARLY AFTERNOON AS THINGS DRY OUT ACROSS THE NORTH. EXTENDED FORECAST (SUNDAY THROUGH WEDNESDAY)...SURFACE HIGH WEDGING INTO THE REGION FROM THE WEST SHOULD ALLOW THE WEEKEND TO END ON A DRY NOTE. GUIDANCE TREND HAS BEEN MORE CONSISTENT IN DEPICTING ANOTHER SHORT WAVE TROUGH DROPPING SOUTHEAST ACROSS NORTHERN ONTARIO...AND PUSHING SORT OF A "SIDE DOOR" COLD FRONT INTO MICHIGAN FROM THE NORTH. NOT CERTAIN IF ENOUGH MOISTURE WILL BE AVAILABLE TO PRODUCE MUCH IN THE WAY OF PRECIPITATION...SO WILL PROBABLY CONTINUE TO PUSH THE DRY FORECAST ALONG FOR THE START OF NEXT WORK WEEK. NOT MUCH TO HANG ONE'S HAT ON GOING INTO THE MIDDLE OF NEXT WEEK...WITH MUCH OF THE ACTION LOOKING TO SET UP TO THE SOUTH AND EAST OF THE FORECAST AREA ASSOCIATED WITH SOUTHERN BRANCH WAVE (MAYBE SOME WARM ADVECTION PRECIP BY WEDNESDAY...BUT EVEN THAT IS IFFY THIS FAR OUT). TEMPERATURES PRETTY MUCH SEASONABLE OR A LITTLE ABOVE THROUGH THE EXTENDED RANGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 201 PM EDT WED MAY 9 2012 AFTER SOME LINGERING MVFR/VFR CLOUDS EARLY THIS AFTERNOON...DEEP LAYER DRYING SPREADING IN FROM THE NORTH SHOULD LEAD TO RATHER RAPID CLEARING LATER THIS AFTERNOON AND EVENING. OTHER THAN SOME MID CLOUDS THURSDAY MORNING...CLEAR SKIES SHOULD CONTINUE. GUSTY NORTHWEST WINDS THIS AFTERNOON WILL QUICKLY SUBSIDE THIS EVENING. WINDS WILL BECOME LIGHT NORTHWESTERLY AGAIN THURSDAY MORNING. && .MARINE... ISSUED AT 353 PM EDT WED MAY 9 2012 GUSTY (BUT SUB SCA LEVELS) NORTHWEST WINDS WILL QUICKLY SUBSIDE THIS EVENING AS HIGH PRESSURE BUILDS ACROSS THE LAKES. GENERALLY LIGHT WINDS TO CONTINUE FOR THE REMAINDER OF THE WORK WEEK...WITH WEST WINDS BECOMING SOUTHWEST BY FRIDAY AHEAD OF THE NEXT APPROACHING COLD FRONT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR MIZ016>036. LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...JH SHORT TERM...MSB LONG TERM...JPB AVIATION...MSB MARINE...MSB
Hazardous weather outlook, May 9, 3:57 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 357 PM EDT WED MAY 9 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 101200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 357 PM EDT WED MAY 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT FROST IS POSSIBLE ACROSS MUCH OF INTERIOR NORTHERN LOWER MICHIGAN TONIGHT. SEE ONGOING ADVISORY FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT ACROSS NORTHERN LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND. JPB
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.